JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 8 Issue 2
February-2021
eISSN: 2349-5162

Unique Identifier

JETIR2102003

Page Number

25-50

Share This Article


Title

A Sequence of a Class of Parabolic Systems Gradient Estimates

ISSN

2349-5162

Cite This Article

"A Sequence of a Class of Parabolic Systems Gradient Estimates", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.8, Issue 2, page no.25-50, February-2021, Available :http://www.jetir.org/papers/JETIR2102003.pdf

Abstract

In this paper we generalize a class of parabolic problems whose model is the nonhomogeneous as a sequence of degenerate/singular parabolic -Laplacian system such that Also, we treat system with discontinuous coefficients of vanishing mean oscillation (VMO) type.

Key Words

Gradient estimates, epsilon-Laplacian system, regularity theory

Cite This Article

"A Sequence of a Class of Parabolic Systems Gradient Estimates", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 2, page no. pp25-50, February-2021, Available at : http://www.jetir.org/papers/JETIR2102003.pdf

Publication Details

Published Paper ID: JETIR2102003
Registration ID: 305500
Published In: Volume 8 | Issue 2 | Year February-2021
DOI (Digital Object Identifier):
Page No: 25-50
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"A Sequence of a Class of Parabolic Systems Gradient Estimates", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 2, page no. pp25-50, February-2021, Available at : http://www.jetir.org/papers/JETIR2102003.pdf




Preview This Article


Downlaod

Click here for Article Preview